# SDR AALA202201257953

- Difficulty date: January 18, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737*
- Aircraft serial: 31089
- Aircraft time: 35,270 hours, 14,503 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND IN LOWER SKIN OR RIGHT HORIZONTAL STABILIZERS LOCATED AT 157.10, RIGHT BUTT LINE 113.25. INSTALLED DOUBLER ON LOWER SKIN OF HORIZONTAL STABILIZER PER 55-10-01-2R-11.
